# SDR AALA202205314274

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737
- Aircraft serial: 40765
- Aircraft time: 32,545 hours, 13,544 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 15219H1328
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS FORWARD WINDSHIELD CRACKED AND SPREAD IN FLIGHT. FIRST OFFICER FORWARD WINDSHIELD REMOVED AND REPLACED.
